Vol. 25, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Reproducing kernels in separable Hilbert spaces

Hayri Korezlioglu

Vol. 25 (1968), No. 2, 305–314
Abstract

A theorem on the existence of a reproducing kernel in a separable Hilbert space of functions is proved. As an application of this theorem, a method of interpolation of the functions in a separable Hilbert space with a reproducing kernel is given. This method is used to construct the elements of the Hilbert space generated by a second order stochastic process, in case this space is separable.

Mathematical Subject Classification
Primary: 46.15
Milestones
Received: 1 November 1966
Revised: 27 November 1967
Published: 1 May 1968
Authors
Hayri Korezlioglu